wibblylever: (GC: Static.)
[personal profile] wibblylever
The methylphenidate SR I was prescribed in late February for my ADD caused cervical dystonia. Confirmed today. Spasmodic torticollis is another word for it. I can't stop moving my neck around, and now my left shoulder. I was in tears at work, so I called the advice nurse who told me to come to the hospital. On the way there my car broke down on the side of the highway. I missed my appointment while fixing my car, called and begged for a new one, and now I am home. I have a new medicine to try, I am not supposed to take any of my old medications at all, and if this doesn't work we start trying the stuff they give to patients with Parkinson's.

First world problems, I know, in the face of everything, but I am so tired of this shit.

Date: 2011-03-18 12:14 am (UTC)
From: [identity profile] mysterypoet66.livejournal.com
*HUGS* I am so sorry this is happening. Just cuz they're first world problems, doesn't mean they don't count. And, IMHO, "First world problems," are things like - iPhone death-grip. This is your health. You're allowed to be exhausted and distressed by weird things happening to your body that might not have happened if the efficacy/issues with prior meds, had been properly noted/paid attention to. (Says the girl who's dealt with far too many incidents of charts not being read for a family member.)

Date: 2011-03-18 01:25 am (UTC)
From: [identity profile] amine-eyes.livejournal.com
*hugs* I'm sorry I can't do more hun, at lest they'll be hopefully sorting this out now they know what's actually going on.

*hugs again*

Date: 2011-03-18 01:55 am (UTC)
From: [identity profile] schemingreader.livejournal.com
So sorry you're coping with all of this. It sounds like there's a strong possibility you'll recover completely once you stop taking the medications. (I really like you so I did some obsessive googling about this just now.)

Date: 2011-03-18 03:47 am (UTC)

Date: 2011-03-18 07:17 am (UTC)
ext_157015: Girl Genius (Please Be Real)
From: [identity profile] noirrosaleen.livejournal.com
Oh, oh, oh...*hugs* I am so ridiculously sorry, pet. Definitely crossing my fingers that the side effects reverse themselves...

Date: 2011-03-18 10:34 am (UTC)
From: [identity profile] verasteine.livejournal.com
First world problem or not, that's pretty shitty to go through. ::hugs:: Hang in there. Meds side effects are always a nightmare. I've been there. ♥

Date: 2011-03-18 01:48 pm (UTC)
From: [identity profile] musicsage92.livejournal.com
Don't usually comment much 'round here, but as someone with an eating disorder, I know the first-world-problem guilt oh so well... Thing is, problems are problems, and yeah, that shit IS fucking tiring. I hope the torticollis/whatchamucallit is going away and the medication shift isn't screwing with your brain TOO much... As if that weren't all enough, breaking down on the highway can be kind of terrifying. Geez! I hope your car is okay, too. Just not as much as I hope you are okay!

Date: 2011-03-19 04:29 am (UTC)
From: [identity profile] randominity.livejournal.com
*points above*

I was just coming here to say that "problems is problems" and yours are just as real as anyone else's. I hope things turn around for you, soon and smoothly.

Profile

wibblylever: (Default)
The Wibbly Lever!

April 2011

S M T W T F S
     12
34 567 89
10111213141516
17181920212223
24252627282930

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 22nd, 2017 06:52 pm
Powered by Dreamwidth Studios